Community Forum Archive
Protein powderSat, 05/30/2020 - 11:22
Topic: Medication Issues
Has any body had any issues with adding protein powders to a smoothie effect seizure medications. I’m on aptiom and levetiracetum and started adding protein powder 2 weeks ago to smoothie in the AM. and I recently started to have a few issues. Any feedback could be helpful
Hi, Thank you for posting.
Submitted by Anonymous on Mon, 2020-06-01 - 07:54
Hi, Thank you for posting. There are many different protein shakes that are available, each with different ingredients. It’s best that you review the specific ingredients with your doctor, nurse, or pharmacist, who can determine if the ingredients are interacting with your individual treatment plan. It’s also important that you address any changes in seizure types/frequency, symptoms, moods, behaviors or side effects. It may also be helpful to note how you were feeling before during and after drinking these protein shakes, which will be helpful to review with your healthcare team. My Seizure Diary can be used to organize health issues, track seizures, manage medications, develop seizure response plans, and more. https://www.epilepsy.com/living-epilepsy/epilepsy-foundation-my-seizure-diary . Additionally, you may always contact our 24/7 Helpline, where trained information specialists are available to answer your questions, offer help, hope, support, guidance, and access to national and local resources.1-800-332-1000, email@example.com. epilepsy.com/helpline